Weighted Differentiation Composition Operators to Bloch-Type Spaces
Junming Liu,
Zengjian Lou and
Ajay K. Sharma
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We characterized the boundedness and compactness of weighted differentiation composition operators from BMOA and the Bloch space to Bloch-type spaces. Moreover, we obtain new characterizations of boundedness and compactness of weighted differentiation composition operators.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/151929.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/151929.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:151929
DOI: 10.1155/2013/151929
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().